Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it normal to get edema in feet when suffering from Diabetes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I have diabetes 2 and haven't had edema for a long time but now I am starting to get it in my feet.
Posted Mon, 30 Dec 2013 in Diabetes
Answered by Dr. Guru 1 hour later
Brief Answer: You need investigations Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Diabetes history of 13 years and edema of feet is concerning. Main thing we need to rule out in you is kidney function compromise. Edema of feet in diabetics occurs mainly due to improper kidney functioning. However, there are variety of other conditions that need to be excluded. As of now, apart from thorough physical examination, you need investigations like microalbuminuria, serum creatinine levels and blood urea nitrogen levels as early as possible to know about kidney function. Hope I have answered your query. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor